# SDR WX0A2025033132371

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N814NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68005
- Aircraft time: 1,046 hours, 554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Open
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) A/C RIGHT MID CABIN EMERGENCY ESCAPE SLIDE PACK DOOR POPPED OPEN. / REINSTALLED RIGHT MID CABIN ESCAPE SLIDE COVER IN REF TO BOEING 737 AMM  25-26-00-900-801."
